Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 184, NWS Tulsa, OK

May 25, 2015Adair County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 6:40 PM CDT for Adair County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 6:40 PM CDT (23:40 UTC)
Expired
May 25, 2015, 7:30 PM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Adair County, OK, Sequoyah County, OK

What was reported inside it

TimeReportWhereRemark
May 25, 6:40 PM CDTTSTM WND GST 681 Sw Washburn, ARREPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON THE SEBASTIAN AND LOGAN COUNTY LINE.
May 25, 6:42 PM CDTTSTM WND DMGShibley, AR6 POWER POLES SNAPPED...MINOR ROOF DAMAGE TO A STRUCTURE JUST WEST OF HIGHWAY 64 AND SHIBLEY ROAD
May 25, 6:45 PM CDTTSTM WND DMGBarling, ARTREE LIMBS DOWNED BY THUNDERSTORM WINDS.
May 25, 6:50 PM CDTTSTM WND DMGRudy, ARTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WUUS54 KTSA 252340
SVRTSA
ARC033-047-131-OKC001-135-260030-
/O.NEW.KTSA.SV.W.0184.150525T2340Z-150526T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 730 PM CDT

* AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GANS TO ROLAND TO BARLING TO 5 MILES EAST OF
  MANSFIELD...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...MILLTOWN...SHIBLEY...FIGURE
  FIVE...FURRY...KIBLER...WASHBURN...LAVACA...CONCORD...BLOOMER...
  ALMA...RUDY...SHORT...CEDARVILLE...FORT CHAFFEE...UNIONTOWN...
  URSULA...DYER...CHARLESTON...VESTA...NATURAL DAM...MOUNTAINBURG...
  MULBERRY...PLEASANT HILL...BRANCH...PINEY...LEE CREEK...CHESTER...
  LAKE FORT SMITH...PETER PENDER...CECIL...TONEY...LOCKE...FERN...
  LONELM...MEG...MOUNT GAYLER...ETNA...CRAVENS...JETHRO...BIDVILLE...
  WIEDERKEHR VILLAGE...TURNERS BEND...BARNES...WATALULA...ALTUS...
  DENNING...OZARK...ALIX AND PARADISE.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 306 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
      3523 9393 3522 9402 3513 9404 3514 9413
      3510 9413 3507 9423 3528 9434 3535 9443
      3537 9443 3541 9451 3544 9482 3576 9450
      3576 9385 3541 9370
TIME...MOT...LOC 2340Z 220DEG 31KT 3548 9468 3548 9443
          3536 9426 3511 9415

HAIL...0.75IN
WIND...60MPH

$$
3 follow-up statements
089 
WWUS54 KTSA 252344
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT MON MAY 25 2015

ARC033-047-131-OKC001-135-260030-
/O.CON.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-SEQUOYAH OK-ADAIR OK-
644 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR...NORTHEASTERN SEQUOYAH...NORTHEASTERN SEBASTIAN...FRANKLIN AND
CRAWFORD COUNTIES UNTIL 730 PM CDT...

AT 642 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRUSHY TO FIGURE FIVE TO LAVACA TO WASHBURN...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SHIBLEY...WASHBURN...FIGURE
  FIVE...FURRY...KIBLER...BLOOMER...SHORT...CONCORD...CEDARVILLE...
  ALMA...UNIONTOWN...FORT CHAFFEE...URSULA...RUDY...DYER...
  CHARLESTON...NATURAL DAM...VESTA...BRANCH...MULBERRY...LEE CREEK...
  PLEASANT HILL...MOUNTAINBURG...PETER PENDER...PINEY...LAKE FORT
  SMITH...CHESTER...CECIL...TONEY...MEG...ETNA...LOCKE...LONELM...
  FERN...CRAVENS...MOUNT GAYLER...JETHRO...DENNING...OZARK...ALIX...
  ALTUS...BIDVILLE...WIEDERKEHR VILLAGE...TURNERS BEND...BARNES...
  WATALULA AND PARADISE

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 306 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
      3523 9393 3522 9402 3513 9404 3514 9413
      3510 9413 3507 9423 3528 9434 3535 9443
      3537 9443 3541 9451 3544 9482 3576 9450
      3576 9385 3541 9370
TIME...MOT...LOC 2344Z 220DEG 31KT 3553 9465 3552 9439
          3540 9421 3516 9410

HAIL...1.00IN
WIND...70MPH

$$
410 
WWUS54 KTSA 252357
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT MON MAY 25 2015

ARC033-047-131-OKC001-135-260030-
/O.CON.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-SEQUOYAH OK-ADAIR OK-
657 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR...NORTHEASTERN SEQUOYAH...NORTHERN SEBASTIAN...FRANKLIN AND
CRAWFORD COUNTIES UNTIL 730 PM CDT...

AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF BRUSHY TO CEDARVILLE TO DYER TO
BRANCH...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PETER PENDER...NATURAL DAM...
  MULBERRY...PLEASANT HILL...LEE CREEK...CECIL...MOUNTAINBURG...
  MEG...ETNA...TONEY...PINEY...LAKE FORT SMITH...CHESTER...LONELM...
  CRAVENS...FERN...LOCKE...OZARK...ALIX...ALTUS...DENNING...
  WIEDERKEHR VILLAGE...JETHRO...MOUNT GAYLER...WATALULA...BIDVILLE...
  PARADISE...BARNES AND TURNERS BEND

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 306 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3536 9375 3540 9380 3532 9381 3531 9391
      3523 9393 3522 9404 3527 9417 3529 9433
      3537 9435 3537 9443 3543 9449 3544 9482
      3545 9482 3576 9450 3576 9385 3541 9370
TIME...MOT...LOC 2358Z 220DEG 31KT 3564 9459 3564 9431
          3550 9411 3530 9391

HAIL...1.00IN
WIND...60MPH

$$
521 
WWUS54 KTSA 260022
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON MAY 25 2015

ARC131-OKC135-260032-
/O.CAN.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
SEBASTIAN AR-SEQUOYAH OK-
722 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
NORTHERN SEBASTIAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3537 9376 3540 9380 3545 9406 3552 9414
      3561 9429 3562 9447 3564 9448 3564 9462
      3576 9450 3575 9413 3576 9412 3576 9385
      3541 9370
TIME...MOT...LOC 0022Z 220DEG 31KT 3589 9439 3580 9415
          3566 9395 3546 9375

$$

ARC033-047-OKC001-260030-
/O.CON.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
CRAWFORD AR-FRANKLIN AR-ADAIR OK-
722 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR...NORTHERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 730 PM
CDT...

AT 721 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LINCOLN TO WINSLOW TO FERN TO ALTUS...AND MOVING
NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...JETHRO...WATALULA...
  PARADISE...BIDVILLE...TURNERS BEND AND BARNES

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3537 9376 3540 9380 3545 9406 3552 9414
      3561 9429 3562 9447 3564 9448 3564 9462
      3576 9450 3575 9413 3576 9412 3576 9385
      3541 9370
TIME...MOT...LOC 0022Z 220DEG 31KT 3589 9439 3580 9415
          3566 9395 3546 9375

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 25, 3:44 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015

.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.

PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.

WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  81  65  82 /  70  10  50  40
FSM   64  81  66  85 / 100  20  40  40
MLC   62  80  67  83 /  80  20  60  40
BVO   59  80  62  83 /  50  10  40  40
FYV   61  78  62  80 / 100  20  30  30
BYV   61  79  63  80 / 100  30  30  30
MKO   61  80  65  82 /  90  20  50  50
MIO   61  79  62  82 /  70  20  50  30
F10   60  80  65  82 /  80  20  60  50
HHW   64  82  68  83 /  80  20  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 25, 5:17 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAY 25 2015

...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TROUGH TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.

DISCUSSION...
A NORTHWEST TO SOUTHEAST LINE OF STRONG TO SEVERE THUNDERSTORMS
ROUGHLY EXTEND FROM ENID OKLAHOMA...WITH INCREASING CONCENTRATION
SOUTHEAST TO CLAYTON OKLAHOMA...AND SOUTH TO PARIS TEXAS.  THESE
STRONG TO SEVERE STORMS WILL MOVE NORTHEASTWARD INTO PARTS OF
NORTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS
EVENING. ALL MODES OF SEVERE...INCLUDING SIGNIFICANT SEVERE HAVE
BEEN REPORTED THUS FAR ACROSS SOUTHEAST OKLAHOMA. THROUGH THE
EVENING CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE WEATHER ACROSS
ALL OF THE REGION.  THE HIGH POTENTIAL FOR SIGNIFICANT SEVERE HAIL
AND WIND...AND LARGE...LONG TRACK TORNADOES WILL BE MAINTAINED
ACROSS SOUTHEAST OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS. A
TORNADO WATCH REMAINS IN EFFECT FOR THE AFOREMENTIONED AREAS UNTIL
10 PM.

ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS.  THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.

AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST.  RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED.  WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND.  THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS.  LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 25, 5:53 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     HARTSHORNE              34.85N 95.56W
05/25/2015                   PITTSBURG          OK   PUBLIC

            TREES DAMAGED BY THUNDERSTORM WINDS. SOCIAL MEDIA REPORT.

&&

JDS
Local storm report, May 25, 6:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND GST     SHADY POINT             35.13N 94.66W
05/25/2015  E70 MPH          LE FLORE           OK   EMERGENCY MNGR

            REPORT OF THUNDERSTORM WINDS 60 TO 70 MPH.

&&

JDS
Local storm report, May 25, 6:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          1 W ALBION              34.66N 95.12W
05/25/2015                   PUSHMATAHA         OK   EMERGENCY MNGR

            REPORT OF TREES DOWNED WEST OF ALBION AND SEVERE DAMAGE
            IN ALBION.

&&

JDS
Local storm report, May 25, 6:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     FLASH FLOOD      4 SW TAHLEQUAH          35.87N 95.02W
05/25/2015                   CHEROKEE           OK   BROADCAST MEDIA

            ROAD COLLAPSE DUE TO HIGH WATER.

&&

JDS
Local storm report, May 25, 6:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     2 N POTEAU              35.08N 94.62W
05/25/2015  M78 MPH          LE FLORE           OK   EMERGENCY MNGR

            SPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF
            POTEAU.

&&

JDS
Local storm report, May 25, 6:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     SHADY POINT             35.13N 94.66W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            REPORT OF TREES DOWNED.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:44 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more24 hr
May 24, 11:57 PM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more12 hr
May 25, 4:23 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more20 hr
May 25, 11:36 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 25, 2:18 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha42 min
May 25, 2:32 PM CDTTornado WarningTSAChoctaw, Pushmataha28 min
May 25, 3:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
May 25, 3:34 PM CDTSpecial Weather StatementTSAChoctaw26 min
May 25, 3:48 PM CDTSpecial Weather StatementTSAPittsburg27 min
May 25, 3:54 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more8 hr
May 25, 3:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha65 min
May 25, 4:07 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg23 min
May 25, 4:18 PM CDTTornado WarningTSAPittsburg42 min
May 25, 4:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
May 25, 4:26 PM CDTTornado WarningTSAPushmataha34 min
May 25, 4:30 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 25, 4:39 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha31 min
May 25, 4:48 PM CDTTornado WarningTSALeFlore, Pushmataha27 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha38 min
May 25, 4:52 PM CDTTornado Warning Considerable damage threatTSALatimer, LeFlore, Pushmataha38 min
May 25, 5:01 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha29 min
May 25, 5:08 PM CDTTornado Warning Tornado observedTSALatimer, LeFlore52 min
May 25, 5:19 PM CDTTornado WarningTSALeFlore41 min
May 25, 5:21 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more8 hr
May 25, 5:22 PM CDTSpecial Weather StatementTSACreek, Okmulgee, Pawnee38 min
May 25, 5:23 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah52 min
May 25, 5:28 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore32 min
May 25, 5:34 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner41 min
May 25, 5:41 PM CDTTornado WarningTSAHaskell, LeFlore49 min
May 25, 5:46 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more59 min
May 25, 5:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah55 min
May 25, 5:56 PM CDTTornado WarningTSALeFlore19 min
May 25, 6:44 PM CDTSpecial Weather StatementTSASebastian46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.